REAL

Items where Author is "Liu, Jiu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ding, Ling and Liu, Jiu and Yuan, Yan-Xiang (2022) A nontrivial solution for a nonautonomous Choquard equation with general nonlinearity. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (66). pp. 1-11. ISSN 1417-3875

Liu, Jiu and Hou, Ai-Jun and Liao, Jiafeng (2018) Multiplicity of positive solutions for a class of singular elliptic equations with critical Sobolev exponent and Kirchhoff-type nonlocal term. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (100). pp. 1-20. ISSN 1417-3875

This list was generated on Fri Mar 28 09:36:05 2025 CET.